Mississippi, 2023

Hail and Damaging Winds in Mississippi, June 11, 2023

June 11, 2023 · NWS JAN · 8 events in 5 counties and zones

A mid-level shortwave disturbance triggered the development of scattered supercells across northern Mississippi during the afternoon and evening of June 11th. As these storms moved southeast, they produced damaging wind gusts and hail up to around 2 inches in diameter.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$592,000
Crop damage
None recorded
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAN wrote it up.

A mid-level shortwave disturbance triggered the development of scattered supercells across northern Mississippi during the afternoon and evening of June 11th. As these storms moved southeast, they produced damaging wind gusts and hail up to around 2 inches in diameter.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before the first event at Jun 11, 6:47 PM CST, 1 hour 43 minutes earlier.

Area forecast discussion, Jun 11, 6:47 PM CST, 1 hour 43 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
747 PM CDT Sun Jun 11 2023

...New AVIATION...

.DISCUSSION...
Issued at 449 PM CDT Sun Jun 11 2023

Tonight through Monday night: A deepening low pressure system
aided by a shortwave trough will be the main influence of our area
this forecast period as an attendant cold front pushes south
across the area. Southwesterly flow and lack of precip or cloud
cover ahead of this front should provide for greater instability
this afternoon. Much of the guidance is in agreement with later
timing of the main front, however, given diurnal heating, some
popup storms are possible later this afternoon ahead of the main
line of storms. Storms associated with the cold front should begin
to push into our area around late afternoon into the early
evening. Convective parameters are supportive of strong to severe
storms, especially across northern areas where greater diurnal
heating is realized and there is stronger deep layer shear (>40
kts). The primary threat with these storms should be damaging wind
gusts and hail up to quarter to golf ball size is possible with
more robust updrafts. Storms should weaken as they push south amid
waning instability and diurnal heating, although damaging wind
gusts and hail will still be possible. Storms should clear the
area by daybreak.

There is indication that the frontal boundary becomes stalled across
southern portions of our area, which will aid in initiation of
storms tomorrow afternoon amid strong instability. Post frontal
stable air denoted by PWAT <1.3 inches and low 60s dewpoints
should preclude storms across the northern half of our area.
However, along and south of I-20, convective parameters suggest
storms could be strong to severe with vertical totals of 28-29 and
increased flow aloft resulting in greater deep layer shear 35-40
kts. The primary threat for these storms should once again be
damaging wind gusts with hail up to quarter size possible in
robust updrafts. Storms should quickly move out of the area before
another round of rain storms, associated with a warm front,
impacts the area Monday night into Tuesday./SAS/

Tuesday through Saturday night: An active and increasingly hot
weather pattern is expected as anomalously strong, and persistent,
westerlies (e.g., 50 to 70kt @ H500) compete with a building
subtropical ridge extending from southern TX into the northwestern
Gulf of Mexico. Given the strength of deep layer flow, especially
for June, and persistent orientation of the flow along a slow-
moving west to east frontal boundary with high moisture, there is
increasing concern that multiple convective systems will develop
and train across roughly the northern half of the forecast area.
This could result in heavy rainfall/flash flooding in addition to
a severe weather threat. Such a balanced set-up of
moisture/instability/flow/lift has the hallmarks of a more
significant heavy rain set-up, but with mesoscale influences
uncertain at this point, have indicated a limited threat for now
in the HWO graphics.

Concerning dangerous heat, the increasingly active look to the
weather for mid week is delaying the hotter temperatures some, and
have pushed them back in the graphics to beyond Wednesday, but
guidance is still bullish on the heat developing eventually. /EC/

&&

.AVIATION...
(00Z TAFS)
Issued at 742 PM CDT Sun Jun 11 2023

VFR conditions to start the period, with increasing chances for
TSRA to impact northern TAF sites through 06Z, then less
confidence for TS impacts until after 18Z Monday - mainly focused
in southern Mississippi. There will also likely be some MVFR to
IFR ceilings in the region by 09-12Z, clearing by around 16Z
Monday. /NF/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       69  88  68  89 /  50  40  50  40
Meridian      69  89  67  88 /  60  50  50  50
Vicksburg     71  88  70  91 /  30  40  40  30
Hattiesburg   73  93  72  93 /  20  70  40  30
Natchez       71  90  69  92 /  20  50  30  20
Greenville    67  82  67  85 /  50  30  70  60
Greenwood     67  84  66  86 /  70  20  70  70

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&

SAS20/EC/NF
Hazardous weather outlook, Jun 11, 4:02 PM CST, 4 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
502 PM CDT Sun Jun 11 2023

ARZ074-075-MSZ018-019-025-027-028-032-034>039-122215-
Ashley-Chicot-Bolivar-Sunflower-Leflore-Carroll-Montgomery-
Choctaw-Washington-Humphreys-Holmes-Attala-Winston-Noxubee-
502 PM CDT Sun Jun 11 2023

This hazardous weather outlook is for portions of southeast
Arkansas, central Mississippi, east central Mississippi, north
central Mississippi, and northwest Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight

Severe thunderstorms will be possible late this evening into
tonight. Some thunderstorms could produce damaging winds up to
60 mph and hail at least to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

Severe thunderstorms will be possible for portions of northeast
Louisiana and southern and central portions of Mississippi mainly
along and south of Interstate 20 on Monday.

(https://www.weather.gov/images/jan/graphicast/2.png)
Isolated severe thunderstorms will be possible across the entire
outlook area Tuesday and Wednesday.

(https://www.weather.gov/images/jan/graphicast/3.png)
Heavy rainfall Tuesday into Wednesday may also lead to localized
flash flooding, particularly for areas along and north of
Interstate 20.

(https://www.weather.gov/images/jan/graphicast/4.png)   Heat
stress will be on the increase for parts of the forecast area
late this week into the weekend.

(https://www.weather.gov/images/jan/graphicast/5.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
and Tuesday through Wednesday.

MSZ026-029>031-033-122215-
Grenada-Webster-Clay-Lowndes-Oktibbeha-
502 PM CDT Sun Jun 11 2023

This hazardous weather outlook is for portions of north central
Mississippi, and northeast Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Tonight

Severe thunderstorms are likely this evening. Some thunderstorms
may produce damaging winds up to 70 mph and large hail up to golf
ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

Severe thunderstorms will be possible for portions of northeast
Louisiana and southern and central portions of Mississippi mainly
along and south of Interstate 20 on Monday.

(https://www.weather.gov/images/jan/graphicast/2.png)
Isolated severe thunderstorms will be possible across the entire
outlook area Tuesday and Wednesday.

(https://www.weather.gov/images/jan/graphicast/3.png)
Heavy rainfall Tuesday into Wednesday may also lead to localized
flash flooding, particularly for areas along and north of
Interstate 20.

(https://www.weather.gov/images/jan/graphicast/4.png)   Heat
stress will be on the increase for parts of the forecast area
late this week into the weekend.

(https://www.weather.gov/images/jan/graphicast/5.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
and Tuesday through Wednesday.

LAZ007>009-MSZ041>046-122215-
Morehouse-West Carroll-East Carroll-Sharkey-Yazoo-Madison MS-
Leake-Neshoba-Kemper-
502 PM CDT Sun Jun 11 2023

This hazardous weather outlook is for portions of northeast
Louisiana, and central Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Mainly Tonight

Severe thunderstorms will be possible late this evening into
tonight. Some thunderstorms could produce damaging winds up to
60 mph and hail at least to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

Severe thunderstorms will be possible for portions of northeast
Louisiana and southern and central portions of Mississippi mainly
along and south of Interstate 20 on Monday.

(https://www.weather.gov/images/jan/graphicast/2.png)
Isolated severe thunderstorms will be possible across the entire
outlook area Tuesday and Wednesday.

(https://www.weather.gov/images/jan/graphicast/3.png)
Heavy rainfall Tuesday into Wednesday may also lead to localized
flash flooding, particularly for areas along and north of
Interstate 20.

(https://www.weather.gov/images/jan/graphicast/4.png)   Heat
stress will be on the increase for parts of the forecast area
late this week into the weekend.

(https://www.weather.gov/images/jan/graphicast/5.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Wednesday.

LAZ015-016-MSZ040-047>058-064>066-122215-
Richland-Madison LA-Issaquena-Warren-Hinds-Rankin-Scott-Newton-
Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-
Jefferson Davis-Covington-Jones-
502 PM CDT Sun Jun 11 2023

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and south central Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight through Monday

Severe thunderstorms will be possible late this evening into
tonight. Some thunderstorms could produce damaging winds up to
60 mph and hail at least to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

Severe thunderstorms will be possible for portions of northeast
Louisiana and southern and central portions of Mississippi mainly
along and south of Interstate 20 on Monday.

(https://www.weather.gov/images/jan/graphicast/2.png)
Isolated severe thunderstorms will be possible across the entire
outlook area Tuesday and Wednesday.

(https://www.weather.gov/images/jan/graphicast/3.png)
Heavy rainfall Tuesday into Wednesday may also lead to localized
flash flooding, particularly for areas along and north of
Interstate 20.

(https://www.weather.gov/images/jan/graphicast/4.png)   Heat
stress will be on the increase for parts of the forecast area
late this week into the weekend.

(https://www.weather.gov/images/jan/graphicast/5.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Wednesday.

LAZ023>026-MSZ059>063-072>074-122215-
Franklin LA-Catahoula-Tensas-Concordia-Jefferson-Adams-
Franklin MS-Lincoln-Lawrence-Marion-Lamar-Forrest-
502 PM CDT Sun Jun 11 2023

This hazardous weather outlook is for portions of northeast
Louisiana, and south central Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Mainly Monday

Severe thunderstorms will be possible late this evening into
tonight. Some thunderstorms could produce damaging winds up to
60 mph and hail at least to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

Severe thunderstorms will be possible for portions of northeast
Louisiana and southern and central portions of Mississippi mainly
along and south of Interstate 20 on Monday.

(https://www.weather.gov/images/jan/graphicast/2.png)
Isolated severe thunderstorms will be possible across the entire
outlook area Tuesday and Wednesday.

(https://www.weather.gov/images/jan/graphicast/3.png)
Heavy rainfall Tuesday into Wednesday may also lead to localized
flash flooding, particularly for areas along and north of
Interstate 20.

(https://www.weather.gov/images/jan/graphicast/4.png)   Heat
stress will be on the increase for parts of the forecast area
late this week into the weekend.

(https://www.weather.gov/images/jan/graphicast/5.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Wednesday.

NF

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Jun 11, 4:58 PM CST, 3 hours 32 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Jackson MS
558 PM CDT Sun Jun 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     Tstm Wnd Dmg     4 E Sebastopol          32.57N 89.27W
06/10/2023                   Newton             MS   Law Enforcement

            Corrects previous tstm wnd dmg report from 4
            E Sebastopol. A tree was blown down onto
            Kitchner Road, and a tree was blown down
            near Conehatta-Prospect Road and MS Highway
            492.

&&

NF
Local storm report, Jun 11, 5:02 PM CST, 3 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
602 PM CDT Sun Jun 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     Tstm Wnd Dmg     1 E Stratton            32.50N 89.12W
06/10/2023                   Newton             MS   Law Enforcement

            A tree was blown down into the road near the
            intersection of MS Highway 15 and Stratton
            Road.

&&

NF
Local storm report, Jun 11, 5:27 PM CST, 3 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
627 PM CDT Sun Jun 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     Tstm Wnd Dmg     2 N Bellevue            31.34N 89.47W
06/10/2023                   Lamar              MS   Law Enforcement

            Lamar County SO reported telephone lines
            hanging down near the street near Ralph
            Rawls Rd.

&&

SW
Local storm report, Jun 11, 5:50 PM CST, 2 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
650 PM CDT Sun Jun 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     Lightning        Purvis                  31.14N 89.41W
06/11/2023                   Lamar              MS   Law Enforcement

            Lamar County SO reported a structural fire
            caused by lightning near Purvis.

&&

SW
Special weather statement, Jun 11, 6:56 PM CST, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Jackson MS
756 PM CDT Sun Jun 11 2023

MSZ018-120200-
Bolivar MS-
756 PM CDT Sun Jun 11 2023

...A strong thunderstorm will impact portions of central Bolivar
County through 900 PM CDT...

At 755 PM CDT, Doppler radar was tracking a strong thunderstorm near
Trusten Holder WMA, or 12 miles south of White River National
Wildlife Refuge, moving southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Gunnison around 815 PM CDT.
  Rosedale around 820 PM CDT.
  Beulah around 830 PM CDT.
  Pace around 840 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northwestern Mississippi.

&&

LAT...LON 3387 9066 3374 9079 3369 9098 3378 9105
      3376 9101 3379 9099 3385 9107 3393 9101
      3395 9108 3397 9109 3400 9102 3396 9097
      3398 9096 3402 9099 3402 9090 3408 9087
      3410 9088 3409 9092 3412 9095 3412 9081
TIME...MOT...LOC 0055Z 320DEG 26KT 3403 9112

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

86
Special weather statement, Jun 11, 7:44 PM CST, 46 minutes before
Special Weather Statement
National Weather Service Jackson MS
844 PM CDT Sun Jun 11 2023

MSZ018-019-120230-
Sunflower MS-Bolivar MS-
844 PM CDT Sun Jun 11 2023

...A strong thunderstorm will impact portions of central Sunflower
and southeastern Bolivar Counties through 930 PM CDT...

At 844 PM CDT, Doppler radar was tracking a strong thunderstorm near
Boyle, or near Cleveland, moving southeast at 35 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Shaw around 855 PM CDT.
  Blaine around 910 PM CDT.
  Sunflower around 915 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central and northwestern Mississippi.

&&

LAT...LON 3384 9069 3356 9045 3356 9046 3349 9055
      3347 9073 3351 9076 3353 9076 3353 9078
      3371 9093 3374 9079
TIME...MOT...LOC 0144Z 316DEG 31KT 3370 9080

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

86

The radar

The Little Rock radar (KLZK), 169 km away, was scanning. The volume nearest the first event began at 02:28 UTC.

Open the radar archive at this moment

Event by event

6 thunderstorm wind, 2 hail. Local standard time, as filed.

Hail, Bolivar

When
June 11, 8:30 PM CST
Where
Bolivar County, 1.38 mi S of Symonds
Measured
1.25 in hail
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
33.810, -90.900

Hail up to the size of half dollars fell.

Thunderstorm Wind, Clay

When
June 11, 8:50 PM CST
Where
Clay County, 4.43 mi NNW of Pinebluff
Measured
55 kt (63 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
33.740, -89.027

Multiple trees were blown down along the Natchez Trace Parkway.

Thunderstorm Wind, Oktibbeha

When
June 11, 9:12 PM CST to 9:17 PM CST
Where
Oktibbeha County, 0.9 mi SE of Starkville
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
33.460, -88.820

Several large tree limbs were blown down in the Starkville area including one which fell into the roadway on Earnest Jones Drive.

Thunderstorm Wind, Lowndes

When
June 11, 9:32 PM CST
Where
Lowndes County, 1.4 mi S of Artesia
Measured
55 kt (63 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
33.400, -88.653

Multiple trees and power lines were blown down along Schlater Road.

Thunderstorm Wind, Oktibbeha

When
June 11, 9:34 PM CST
Where
Oktibbeha County, 4.28 mi SSE of Starkville Bryan Arp
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
33.376, -88.814

Tree limbs were blown down near Token Road.

Thunderstorm Wind, Washington

When
June 11, 9:54 PM CST
Where
Washington County, 0.54 mi ESE of Greenville Abide Arp
Measured
55 kt (63 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
33.298, -90.971

A few trees were blown down along Wilmont Road.

Thunderstorm Wind, Washington

When
June 11, 9:55 PM CST
Where
Washington County, 1.5 mi NNE of Greenville Fairfld A
Measured
60 kt (69 mph) estimated gust
Property damage
$25,000
Reported by
Public
Coordinates
33.400, -91.010

The Holiday Inn was damaged, and some trees were blown down near Greenville.

Hail, Washington

When
June 11, 10:15 PM CST
Where
Washington County, 0.58 mi W of Manhattan
Measured
2 in hail
Property damage
$500,000
Reported by
Broadcast Media
Coordinates
33.270, -90.880

Hail up to the size of hen eggs fell in Arcola.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Mississippi in 2023Every state in 2023This day in weather historyWarnings in Mississippi, June 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1144927, 1145011, 1145012, 1145014, 1145013, 1144930, 1144931, 1145015.